accutane has failed me

well after thinking accutane could help me, it didnt. im in my 5th month and im no better than when i started. only thing i have is chapped lips. after having to get blood drwan constantly,eating healthy,fighting insurance company to have them pay $1000+ derm bills, nothing happens. just got a red ass face and cant touch my face cause my skin will literally scrap the top layer off. still have clogged pores, about 5 cysts that i didnt have before this crappy pill, red face, and torn skin. what a disappointment. o well, i become so used to living like a hermit that it doesnt really matter, i have no friends left, my family hates me, school is horrible. all i do is work to keep me busy. kinda figured it wouldnt work, nothing has and this should be no different. fuk it, i give up on this shit. i hope death gets me soon.

Related Acne Archive Posts & Questions

7 thoughts on “accutane has failed me

  1. I am very sorry to hear of your rough time. Some people do not clear until the very end of treatment, and others not until a couple of months after ending accutane. Your face will continue to clear for a few months after you are done with accutane. Try not to be discouraged. There is a website called dermatology forum, and there is a doctor by the name of Dr. Rockoff and he answers questions about accutane. He said the norm is that most people do not see a clearing until the end of treatment; he says that most people break out clear until the end of treatment and that the face continues to clear until the end of treatment. How many milligrams are you on? How many months are you on treatment? Some people have stayed on accutane longer until their acne shows response. Also, if you are experiencing cysts, talk to you doctor about short course prednisone, antibiotics (non-tetracycline), or injections into the cysts. Take care, and I am sure everything will work out for you!
    Tanya

  2. wat face wash regimen are u using? cuz if ur using scrubs or somthing with bp/s.a. it may cause irritation thus causing advers reactions with accutane. i use cetaphil gentle cleanser and thats all. even if my face is oily after or during the day i only wash 2 a day. any more and my face gets dry and very red. i try not to pik but i’ve piked every pimple so far since starting treatment, and i also watch my eating habits. no more fast food, except for taco bell b/c they seem less greasy of all the fast food chains. i also drink only water and never touch my face. hope this helps, and hang in there, i was a hremit also, i take 120mg so maybe u should raise urs if its low. i had quite severe acne b4 starting trust me, all those other peeps posting their acne b4 starting a-tane had nothing ompared to my acne and still they suffer just as worst as me(emotionally). good luck and screw acne!

  3. hey don’t feel that down…when my acne was really shitty i felt like everybody was staring at me and going eew thats really gross. but u know what people aren’t that damn shallow, and maybe you’ll remember that when u were clear, you NEVER noticed other peoples bumps, or maybe u did, but i sure didn’t. and your family doesn’t hate you, if their not understanding, then make them understand. u could even get them to put little red stickers on their face and see if they still wanna go to the mall or go to dinner or whatever. then they’ll see what its like. just because everyone says “accutane” is the last resort, doesn’t mean it works for everybody, but something will work for you, or you might just outgrow it in a year or so. but for now just try to look on the bright side, i know its really hard. do you excercise much? i noticed when i ran for about an hour my mood improves alot, and my skin kinda looks better too.

  4. Hiya!

    You sound frustrated and fed up. I don’t blame you. It’s easy to get excited about a supposed cure for Accutane after everything has let you down in the past. You take the risk and take it and then when nothing happens it must be very depressing. Acne is just awful and I really feel for you.

    What does your dermatologist suggest you do now? I did a lot of research before going on Accutane and several doctors said that some people require two courses of treatment to nip their acne in the but. (This is after a few month break though. You body needs time to rest and they need to make sure that your acne doesn’t actually start to clear up which is a distinct possibility. ) Most people give up after the first treatment session though because they feel really let down. Plus, the thought of going through all those side effects again isn’t pleasant.

    I would ask your dermatologist to do something for those cysts you mentioned. He/she should be able to either inject them or give you something to help them heal. You shouldn’t have had to walk around feeling miserable like that for so long. I’d be surprised if your dermatologist didn’t make some suggestions about dealing with your break out at some point.

    Are you feeling really depressed right now? Accutane can have an effect on you mentally so just keep that in mind. Give your body time to adjust to not being on Accutane anymore and understand that you might not feel so low in a few weeks. I hope you don’t loose hope. There are a lot of people here who will help you deal with this awful acne!

  5. Hey I’ll be your friend I’m sure everyone on this site would want to be your friend if nothing else we won’t judge you by the way you look because we all know how it is to be judged by people by the way we look don’t give up all these new acne treatments have been coming out i know there will be one that will help you. Hell in a few years there might be a pill you take for a week that will totally clear you up for life. Don’t hope death will come for you you have so much more to experience before you die.

  6. gotthatwort;you’ve just got yourself another friend here 🙂 So anything you want to chat about,just talk to me if you like.That’s if you want me as a friend,i’m not presuming or anything! :lol

  7. listen gotthatworth Im so sorry to hear accutane failed you. At least you tried it so dont feel bad about it. Now listen you must inmediatly stop using accutane now. I dont want you to fall into depression here. And you might get a lot better after you drop off cause after i finished I cleared way more. Im sure there is another way out for you hun so please dont give up yet!!

    Did you ever had your thyroid checked?

    Friend here too!
    Mari

Comments are closed.